| Catalog Number |
11426965 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of separation other component - no leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 11426965 and lot# 24095239 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23sep2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set had separated.The following information was provided by the initial reporter: the tubing is detached at the top of the pump segment.